MathSciNet Relay Station
MathSciNet bibliographic data
MR1394966 (97c:14021) 14F30 (11G40 14G10 14G15 14G20)
Wan, Daqing Meromorphic continuation of $L$-functions of $p$-adic representations. Ann. of Math. (2) 143 (1996), no. 3, 469–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement